Alert archive / Montana / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 21, NWS Glasgow, MT
NWS Glasgow, MT issued this severe thunderstorm warning at May 28, 2010, 2:06 AM MDT for Richland County, Roosevelt County, Sheridan County, Montana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2010, 2:06 AM MDT (08:06 UTC)
- Expired
- May 28, 2010, 2:45 AM MDT
- In force
- 39 min
- Issued by
- NWS Glasgow, MT
- Area
- Storm-based polygon
Counties Richland County, MT, Roosevelt County, MT, Sheridan County, MT
The radar
The Glasgow radar (KGGW), 149 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 00:00Z, 8.1 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 132 J/kg
- Mixed-layer CIN
- -220 J/kg
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- 297 m²/s²
- 0-3 km storm-relative helicity
- 346 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
809
WUUS55 KGGW 280806
SVRGGW
MTC083-085-091-280845-
/O.NEW.KGGW.SV.W.0021.100528T0806Z-100528T0845Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
206 AM MDT FRI MAY 28 2010
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN ROOSEVELT COUNTY IN NORTHEAST MONTANA...
NORTHWESTERN RICHLAND COUNTY IN NORTHEAST MONTANA...
SOUTHERN SHERIDAN COUNTY IN NORTHEAST MONTANA...
* UNTIL 245 AM MDT.
* AT 203 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
SOUTHWEST OF BROCKTON...OR 10 MILES EAST OF POPLAR...AND MOVING
NORTHEAST AT 50 MPH.
* LOCATIONS IN THE WARNING INCLUDE...
BROCKTON...CULBERTSON...FROID AND MEDICINE LAKE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 4791 10488 4812 10527 4872 10459 4849 10404
4831 10404
TIME...MOT...LOC 0806Z 220DEG 42KT 4809 10495
$$
GAH
WEATHER.GOV/GLASGOW1 follow-up statement
143
WWUS55 KGGW 280825
SVSGGW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
225 AM MDT FRI MAY 28 2010
MTC083-085-091-280845-
/O.CON.KGGW.SV.W.0021.000000T0000Z-100528T0845Z/
SHERIDAN-RICHLAND-ROOSEVELT-
225 AM MDT FRI MAY 28 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 AM MDT
FOR EASTERN ROOSEVELT...NORTHERN RICHLAND AND SOUTHERN SHERIDAN
COUNTIES...
AT 224 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES NORTH OF FORT KIPP...OR 13 MILES NORTHWEST OF
CULBERTSON...AND MOVING NORTHEAST AT 50 MPH.
LOCATIONS IN THE WARNING INCLUDE...
MCCABE...FROID...HOMESTEAD...RESERVE AND MEDICINE LAKE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 4797 10476 4822 10516 4872 10459 4849 10404
4831 10404
TIME...MOT...LOC 0825Z 220DEG 42KT 4826 10474
$$
GAH
WEATHER.GOV/GLASGOWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 9:08 PM MDT, 4 hours 58 minutes earlier.
Area forecast discussion, May 27, 9:08 PM MDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 908 PM MDT THU MAY 27 2010 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH SATURDAY... UPDATED THE FORECAST TO EXTEND THE LAKE WIND ADVISORY UNTIL FRIDAY MORNING. SURFACE GRADIENT LOOKS LIKE IT WILL REMAIN STRONG ENOUGH TO KEEP THE NORTH TO NORTHEAST WINDS IN THE 20 TO 30 MPH RANGE. ALSO RAISED THE POPS ACROSS THE REGION FOR AFTER MIDNIGHT. THE SHOWERS WILL CONTINUE ACROSS THE REGION INTO FRIDAY MORNING SO FLOODING COULD BE POSSIBLE IN AREAS ALREADY SATURATED BY RECENT RAINS. RSMITH PREVIOUS DISCUSSION...ELEVATED CONVECTION IS EVIDENT IN SATELLITE IMAGERY OVER OUR WESTERN AND SOUTHWESTERN ZONES. SURFACE PRESSURE GRADIENT HAS STRENGTHENED SOMEWHAT TODAY WITH A SURFACE LOW CENTER MOVING SLOWLY NORTH THROUGH SOUTHEASTERN MONTANA AND HIGHER SURFACE PRESSURES INCREASING TO THE NORTH. RADAR IMAGERY SHOWING STRONG TO SEVERE THUNDERSTORMS OVER NORTHERN NORTH DAKOTA MOVING AWAY TO THE NORTHEAST. AS OF EARLY THIS AFTERNOON...NO NEW RADAR RETURNS WERE SEEN LOCALLY. CLOUD TOP TEMPERATURES OVER OUR WESTERN ZONES WERE COOLING EARLIER TODAY...BUT AS OF 2030Z...THEY ARE SLIGHTLY WARMING AGAIN. OVER OUR SOUTHEASTERN ZONES...SKIES HAVE CLEARED PARTIALLY ENOUGH TO ALLOW SURFACE TEMPERATURES INTO THE LOW TO MID 70S. HIGHER DEWPOINTS...INTO THE MID 60S...HAVE ALSO SURGED NORTH INTO THAT AREA. THIS...COMBINED WITH EXPECTED CAPE VALUES RANGING FROM 1000 TO 3000 J/KG OVER THE SOUTHEASTERN THIRD OF OUR CWA WILL RAISE SEVERE WEATHER CONCERNS LATER THIS AFTERNOON THROUGH MIDNIGHT TONIGHT. AS FAR AS OTHER SEVERE WEATHER PARAMETERS FOR OUR SOUTHEASTERN ZONES FROM 21Z TO 03Z...TOTAL TOTALS INDEX VALUES FROM THE UPPER 50S TO LOWER 60S...K INDEX VALUES FROM THE UPPER 30S TO MID 40S...LIFTED INDEX VALUES RANGING FROM -4 TO -9. NEWEST SPC DAY 1 CONVECTION OUTLOOK UPDATE DISCUSSION...20Z...HAS NO NEW INFORMATION FOR NEMONT. SHORT TERM MODELS CONTINUE TO BE IN GOOD AGREEMENT REGARDING THE GENERAL UPPER LEVEL FLOW WITH THE WESTERN CONUS TROUGH AND ITS ASSOCIATED CLOSED LOW LIFTING NORTHEAST THROUGH THE NORTHERN ROCKIES AND ADJACENT NORTHERN HIGH PLAINS. PERIODS OF PRECIPITATION WILL CONTINUE TO BE POSSIBLE THROUGH THIS WEEKEND AS SMALL SCALE SHORT WAVE DISTURBANCES RIDE ALONG THE LEE SIDE OF THE UPPER TROUGH. THE SLOW GENERAL EASTWARD PROGRESSION WILL ALSO PUSH HIGHER TEMPERATURES AND THE THREAT FOR MORE SEVERE WEATHER EAST MAINLY OVER THE DAKOTAS BEGINNING TOMORROW. THIS WILL BRING A GRADUAL DECREASE IN DAILY HIGH TEMPERATURES FOR NEMONT OVER THE NEXT SEVERAL DAYS. BMICKELSON .LONG TERM...SATURDAY NIGHT THROUGH THURSDAY... GOING FORECAST WAS IN GOOD SHAPE AND JUST MADE TWEAKS TO POPS FOR EARLY IN THE PERIOD TO LOWER A BIT. JAMBA PREVIOUS DISCUSSION... UPPER LOW IS EXPECTED TO MOVE ACROSS ALBERTA SATURDAY NIGHT AND SASKATCHEWAN ON SUNDAY WITH UPPER TROUGH OVER MONTANA. THIS SYSTEM WILL BRING COLD AND WET WEATHER INTO THE AREA. WITH 850 MB FALLING TO AS COLD AS -2C...THERE IS A POSSIBILITY FOR SNOW SATURDAY NIGHT AND SUNDAY MORNING NORTH OF THE MISSOURI RIVER. WILL MENTION A MIX OF RAIN AND SNOW FOR NOW. THE UPPER LOW AND TROUGH EXITS THE AREA SUNDAY NIGHT. NEARLY ZONAL FLOW AND WEAK RIDGING ALOFT IS EXPECTED FOR MONDAY AND TUESDAY. THIS WILL BRING WARMER AND DRIER WEATHER. HOWEVER...WEAK SHORTWAVES EMBEDDED IN THE ZONAL FLOW MAY BE ENOUGH TO TOUCH OFF A SHOWER OR THUNDERSTORM SO WILL MENTION A SLIGHT CHANCE OF PRECIP THROUGH MONDAY NIGHT. NEXT UPPER TROUGH ENTERS WESTERN MONTANA ON TUESDAY AND SOUTHWEST FLOW AHEAD OF THIS TROUGH WILL BRING SOME MOISTURE INTO EASTERN MONTANA IN THE AFTERNOON. WILL MENTION A CHANCE OF THUNDERSTORMS OVER THE SOUTHWEST HALF OF THE FORECAST AREA. THE TROUGH MOVES THROUGH TUESDAY NIGHT AND WEDNESDAY WITH SOME DIFFERENCES BETWEEN THE GFS AND ECMWF IN TIMING AND STRENGTH. EITHER WAY...NORTHEAST MONTANA WILL HAVE A CHANCE OF SHOWERS AND THUNDERSTORMS. AN UPPER RIDGE FOLLOWS FOR NEXT THURSDAY WITH GFS DRY AND ECMWF WET AS IT BRINGS WEAK WAVES ACROSS THE RIDGE. WILL MENTION A SLIGHT CHANCE OF THUNDERSTORMS FOR NOW. FORRESTER && .AVIATION... MVFR CEILINGS AT GLASGOW AND WOLF POINT WITH VFR CONDITIONS AT SIDNEY AND GLENDIVE ARE LIKELY TO CONTINUE ONLY BRIEFLY THIS EVENING. IFR CEILINGS WILL BE POSSIBLE AFTER 02Z FOR KGGW AND KOLF. SCATTERED THUNDERSTORMS FORMING THIS EVENING MAY LOWER CONDITIONS TO IFR FOR KSDY AND KGDV...AND TO LIFR FOR KGGW AND KOLF TONIGHT HOWEVER. MORE OF A CONCERN IS THAT SOME OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL BEING THE GREATEST THREAT. AFTER ABOUT 17Z...MVFR TO BORDERLINE VFR CONDITIONS ARE EXPECTED TO RETURN FOR ALL SITES. LOCAL GUSTY WINDS CAN BE EXPECTED NEAR THE STRONGER STORMS TONIGHT. JAMBA/BMICKELSON && .GLASGOW WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR CENTRAL AND SOUTHERN VALLEY...DANIELS...SHERIDAN...WESTERN ROOSEVELT... MCCONE...RICHLAND...DAWSON...PRAIRIE...WIBAUX...NORTHERN VALLEY...EASTERN ROOSEVELT. LAKE WIND ADVISORY UNTIL 6 AM MDT FRIDAY FOR FORT PECK LAKE. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, May 27, 10:07 AM MDT, 15 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 1007 AM MDT THU MAY 27 2010 MTZ016>027-059>062-281200- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- DANIELS-SHERIDAN-WESTERN ROOSEVELT-PETROLEUM-GARFIELD-MCCONE- RICHLAND-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY-EASTERN ROOSEVELT- 1007 AM MDT THU MAY 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL AFFECT NORTHEAST MONTANA POSSIBLY THIS AFTERNOON BUT MORE LIKELY TONIGHT. SOME OF THESE STORMS WILL BECOME SEVERE WITH LARGE HAIL...DAMAGING WINDS AND POSSIBLY ISOLATED TORNADOES. HEAVY RAINFALL IS ALSO POSSIBLE. WITH MANY SMALL STREAMS NEAR BANKFULL AND GROUND SATURATED FROM RECENT RAINS...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR TONIGHT FOR NORTHEAST MONTANA ROUGHLY EAST OF SACO TO COHAGEN LINE. A LAKE WIND ADVISORY IS IN EFFECT FOR FORT PECK LAKE THROUGH 9 PM THIS EVENING. LOOK FOR EAST WINDS 20 TO 30 MPH WITH GUSTS TO 40 MPH OVER FORT PECK LAKE TODAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON FRIDAY NEAR THE NORTH DAKOTA BORDER. COLD AIR WILL IMPACT NORTHEAST MONTANA FOR THE MEMORIAL DAY WEEKEND. MORE RAIN IS LIKELY SATURDAY AND SATURDAY NIGHT. TEMPERATURES WILL BE COLD ENOUGH SATURDAY NIGHT AND SUNDAY MORNING THAT A MIX OF RAIN AND SNOW IS POSSIBLE NORTH OF THE MISSOURI RIVER. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, May 27, 10:31 PM MDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1031 PM MDT THU MAY 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM HAIL 6 SSE JORDAN 47.24N 106.84W
05/27/2010 E1.00 INCH GARFIELD MT TRAINED SPOTTER
&&
RSMITHLocal storm report, May 27, 10:56 PM MDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1056 PM MDT THU MAY 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 PM HAIL 12 NW LINDSAY 47.34N 105.33W
05/27/2010 M1.75 INCH DAWSON MT PUBLIC
&&
RSMITHLocal storm report, May 27, 11:13 PM MDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
1113 PM MDT THU MAY 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 PM HAIL 6 NW NELSON CREEK RECRE 47.62N 106.32W
05/27/2010 E1.00 INCH GARFIELD MT TRAINED SPOTTER
&&
RSMITHSpecial weather statement, May 27, 11:44 PM MDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 1144 PM MDT THU MAY 27 2010 MTZ018>020-280645- SHERIDAN-DANIELS-ROOSEVELT- 1144 PM MDT THU MAY 27 2010 THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN ROOSEVELT COUNTY IN NORTHEAST MONTANA... DANIELS COUNTY IN NORTHEAST MONTANA... WESTERN SHERIDAN COUNTY IN NORTHEAST MONTANA... UNTIL 1245 AM MDT. AT 1141 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF SCOBEY...MOVING NORTHEAST AT 45 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IN THE ADVISORY INCLUDE... SCOBEY... FLAXVILLE... WHITETAIL... REDSTONE... LAT...LON 4887 10476 4855 10536 4858 10601 4901 10540 TIME...MOT...LOC 0544Z 239DEG 41KT 4873 10547 RSMITH WEATHER.GOV/GLASGOW
Local storm report, May 28, 1:05 AM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GLASGOW MT
105 AM MDT FRI MAY 28 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM HAIL N WOLF POINT 48.09N 105.64W
05/28/2010 E1.00 INCH ROOSEVELT MT PUBLIC
&&
RSMITHSpecial weather statement, May 28, 1:51 AM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
151 AM MDT FRI MAY 28 2010
MTZ019-020-023-024-062-280845-
SHERIDAN-RICHLAND-MCCONE-ROOSEVELT-
151 AM MDT FRI MAY 28 2010
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN ROOSEVELT COUNTY IN NORTHEAST MONTANA...
NORTHEASTERN MCCONE COUNTY IN NORTHEAST MONTANA...
NORTHWESTERN RICHLAND COUNTY IN NORTHEAST MONTANA...
SOUTHERN SHERIDAN COUNTY IN NORTHEAST MONTANA...
UNTIL 245 AM MDT.
AT 146 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES SOUTHEAST OF WOLF POINT THIS STORM WAS
NEARLY STATIONARY.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN THE ADVISORY INCLUDE...
RURAL AREAS OF NORTHEASTERN MCCONE COUNTY...
RURAL AREAS OF EASTERN ROOSEVELT COUNTY...
RURAL AREAS OF SOUTHERN SHERIDAN COUNTY...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4779 10504 4800 10538 4881 10446 4831 10404
4812 10405
TIME...MOT...LOC 0751Z 180DEG 0KT 4802 10556
GAH
WEATHER.GOV/GLASGOWThe office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 8:34 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, McCone, Prairie | 26 min |
| May 27, 8:35 PM MDT | Special Weather Statement | GGW | Sheridan | 40 min |
| May 27, 8:45 PM MDT | Severe Thunderstorm Warning | GGW | Sheridan | 30 min |
| May 27, 8:58 PM MDT | Severe Thunderstorm Warning | GGW | McCone, Prairie | 47 min |
| May 27, 9:01 PM MDT | Tornado Warning | GGW | McCone, Prairie | 59 min |
| May 27, 9:25 PM MDT | Tornado Warning | GGW | Dawson, McCone, Prairie | 50 min |
| May 27, 9:29 PM MDT | Severe Thunderstorm Warning | GGW | McCone | 61 min |
| May 27, 9:57 PM MDT | Severe Thunderstorm Warning | GGW | Garfield | 23 min |
| May 27, 10:14 PM MDT | Tornado Warning | GGW | Dawson, Richland | 31 min |
| May 27, 10:27 PM MDT | Severe Thunderstorm Warning | GGW | Garfield | 63 min |
| May 27, 10:43 PM MDT | Severe Thunderstorm Warning | GGW | Daniels, Roosevelt, Valley | 62 min |
| May 27, 10:47 PM MDT | Tornado Warning | GGW | Garfield | 28 min |
| May 27, 10:55 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, McCone | 64 min |
| May 27, 11:17 PM MDT | Severe Thunderstorm Warning | GGW | Daniels, Roosevelt, Valley | 58 min |
| May 27, 11:42 PM MDT | Severe Thunderstorm Warning | GGW | Garfield, McCone, Roosevelt | 63 min |
| May 27, 11:44 PM MDT | Special Weather Statement | GGW | Daniels | 61 min |
| May 28, 12:40 AM MDT | Severe Thunderstorm Warning | GGW | McCone, Roosevelt, Valley | 65 min |
| May 28, 1:05 AM MDT | Severe Thunderstorm Warning | GGW | Dawson, McCone, Richland, Roosevelt | 55 min |
| May 28, 1:18 AM MDT | Severe Thunderstorm Warning | GGW | Daniels, McCone, Roosevelt, Sheridan | 57 min |
| May 28, 1:51 AM MDT | Special Weather Statement | GGW | Roosevelt, Sheridan | 54 min |
| May 28, 2:40 AM MDT | Severe Thunderstorm Warning | GGW | Roosevelt, Sheridan | 50 min |
| May 28, 6:03 AM MDT | Dense Fog Advisory | GGW | Dawson, Prairie, Richland, Wibaux | 4 hr |
| May 28, 10:04 AM MDT | Flash Flood Watch | GGW | Daniels, Dawson, McCone, Prairie, Richland, Roosevelt and 3 more | 18 hr |
Nearby
Severe Thunderstorm Warnings in Montana, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.